# SDR CCJ2012F00001

- Difficulty date: May 30, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N414EE
- Make and model: Cessna 414A
- Aircraft serial: 414A0283
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101363
- Part serial: CE955
- Condition: Leaking
- Location: Lt Mlg
- Part time: 3,512 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT MLG ACTUATOR WAS LEAKING OUT PISTON SEAL DUE TO NORMAL AGE AND USE.
